Samento-abx- tinnitus reactions- help

Discussion in 'Lyme Disease Archives' started by grace54, Aug 25, 2007.

  1. grace54

    grace54 New Member

    Whenever I take either one within an hour my tinnitus which is usually in my left ear goes to my right ear also and they are amplified so loud I swear my dog can hear it.

    But the positive thing is I woke up for the first time in a while feeling like I was rested and had some energy. So any ideas what might be happening??? I mentioned before I have some strong reactions to my lyme meds and am taking it slowly.

    I was never checked for infections at the FFC but I believe everytime I take an abx it starts fighting something right away. I have had a chest congestion thing that DR's cant hear anything so they dismiss it but I feel like I might also have a type of pneumoneia, maybe chlyamidia?SP.

    I am going to make a point to stay on treatment this week and see what happens, maybe the congestion will clear up with the samento. With the abx last time I had so much more flem and throat clearing and I lost my voice so I stopped it again.

    It is so annoying all the reactions I get but I have a suspicion I have some infections going on that no one has diagnosed me with. Maybe I am on the right path now with the lyme treatment and whatever else I am dealing with. I just wonder if anyone else can relate to my crazy reactions. Thanks and Blessings to all
    [This Message was Edited on 08/26/2007]
  2. cherylsue

    cherylsue Member

    What are you taking currently for Lyme? Are you using the Nutramedix tinctures?

    I'm taking cumanda, burbur, parsley, pinella, and trace meetals tinctures the last 6 weeks. A lot of hering. It's still too soon if they are really effective yet.

    Thanks,
    CherylSue
  3. mollystwin

    mollystwin New Member

    Hi Grace,
    My ear ringing also gets louder since I have been on abx. It's really annoying.

    My chest congestion is much better though. I've been on abx for 6 months now and I have improvment in every area.
    Except for last week when I was in a flare which is over now thank goodness.

    I hope you can stay on treatment. Reactions are a bummer, but unavoidable I think.

    Hang in there!!!!

    dar
  4. grace54

    grace54 New Member

    I guess I'm not alone in the bad reactions department. I am taking a product called Samentaro and burbur. I think the depression and the loud ear noises are the worst, the sweating and knee joint pain I can handle. It's strange that my knees ache when I am taking the meds because I don't have bad painful knees.

    I thought I was pretty tough to deal with things but this is truly a challenge.I hope Cherysue sees some improvement and good to hear Dar is seeing some positive changes. Thanks for the encouragement and hope we all get better.:)
  5. pawprints

    pawprints New Member

    As usual check with your doctor, but mine says to do the burbur to detox while on Samento or Cumanda. This may help your reactions. All the info can be found through Nutramedix.
  6. cherylsue

    cherylsue Member

    Do you have a LLMD? Who's your doctor? I'm glad he is considering the Cowden protocol. What do you think of your doctor?

    Thanks,
    CherylSue
  7. pawprints

    pawprints New Member

    I use several doctors all treating for various things...not just Lyme. I have been lucky enough to see Dr. C. I do my follow up with doctors who have studied under him.

    I have not pursued traditional Lyme abx therapy, but certainly am not ruling anything out. I am also considering antiviral therapy at some point. It takes alot of treatments from different angles to heal... not just one thing. I am constantly keeping an open mind as long as nothing appears to do more harm than good.
    [This Message was Edited on 09/11/2007]